Similar Questions

Can medication affect your ESR?

  • yes

Add Comment & Answer


Name: *



Answers and Comments

  • Answer: Bacteria can affect medication. Some bacteria have the ability to break down certain medications. This can cause adverse metabolites or products to be produced as well as an inactivation of the medication. They can also affect it when it is in your body in the same way.

  • Answer: it smells real bad!
  • Answer: Smoking modifies some parts of your body responsible for elimination of certain drugs. (this is basically explained..!) This is why body elimination of certain drugs might be modified by smoking or quitting smoking.
  • Answer: Honey, anyone can answer that, because of course, everyone knows that taking "THE PILL" will affect your chance of getting pregnant.HOPE I HELPED!!!!!!
  • Answer: It is important that you consult your doctor before becoming pregnant as some of the medications involved should be discontinued well before conception. this applies to men as well as women. There a large variety of different drugs and treatments involved in the treatment of rheumatoid arthritis So for more information on this subject go to the related link below (Rheumatoid Arthritis and Pregnancy: Treatment & Medication) for detailed information about these drugs at this time.
  • Answer: So far, no evidence has been shown that Aricept causes impairmentto the kidneys, nor has it been shown to worsen existing renalimpairment.
  • Answer: For the most part medications will affect your hair reason being your body using what it needs and then it is expelled through your hair and skin, My suggestion is to look around and ask lots of questions as to who will be doing your hair Once you have found that person let them know what kind of medication s you are taking Make sure that if your hair is strong enough and healthy enough that they use a chelating shampoo as well and you must only use professional products to help and protect your hair and your new color Just be honest with the person doing your hair and you should have great results
  • Answer: If you have had a Gastric Bypass you can no longer take time released medications & you should point that fact out to any health care professionals whom you see for the rest of your life. Time released medications need to stay in your stomach for hours to work all the way....because of the reduction & reconfiguration of your stomach medication does not stay there long enough to fully dissolve or "time release"....it moves on to the intestine before it has had a chance to do what it was supposed to do.
  • Answer: Regular smoking of marijuana can lead to paranoia, hardly good news to someone with bipolar mood disorder. The relaxed feeling is just fleeting, the after effects very damaging. And if one is taking medication to help relieve the symptoms of bipolar mood disorder, what is the point of smoking marijuana? One will help cancel the other one out. So stick to the medication and wave goodbye to the marijuana.

    It is often seen that bipolar sufferers drink alcohol and do drugs, because they believe it is going to relieve their symptoms. They are just fooling themselves - it gradually makes the condition much worse.
  • Answer: if your asking "how" i believe it lowers dopamine production

    Update: Kind of. Anti psych medications block dopamine receptors. This causes lower levels of dopamine.
  • Answer: If he took the medication after the baby was concieved (you already knew you were pregnant) then the medication he took will have no effect. If he took it during the time the baby was concieved, it very well may have an effect on the baby.
  • Answer: It may do For example if you are on A drug like Methotrexate which reduces the ability of the immune system to cause certain types of inflammation you are advised by your doctor and by the information sheets that if you are taking any other treatments including herbal to let your doctor know about the before taking them. the immune system has many different facets and interactions many of which are still not well understood. I have been on MTX for a few years and have found that at first I tended to catch flu easily and was unable to shake it of, I got of the MTX for a couple of weeks dosed up in vit C and antibiotics Amoxilin and and got over the problem (finally) got back onto the MTX and continued to take the Vit C without any further problems.